NEWS
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 220 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
login
Login
person_add
Register
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Stephane Lafortune
College of Charleston - Charleston / United States
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 5179261
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Congresses (0)
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Stephane Lafortune's MOST POPULAR ARTICLES
1-)
High Lewis number combustion wavefronts: a perturbative Melnikov analysisS Balasuriya, G Gottwald, J Hornibrook, S LafortuneSIAM Journal on Applied Mathematics 67 (2), 464-486, 2007312007
2-)
Squared eigenfunctions and linear stability properties of closed vortex filamentsA Calini, SF Keith, S LafortuneNonlinearity 24 (12), 3555, 2011212011
3-)
Superposition formulas for pseudounitary matrix Riccati equationsS Lafortune, P WinternitzJournal of Mathematical Physics 37 (3), 1539-1550, 1996211996
4-)
When is negativity not a problem for the ultradiscrete limit?A Kasman, S LafortuneJournal of mathematical physics 47 (10), 2006162006
5-)
Spectral stability of local deformations of an elastic rod: Hamiltonian formalismS Lafortune, J LegaSIAM journal on mathematical analysis 36 (6), 1726-1741, 2005162005
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept